Discussions By Condition: I cannot get a diagnosis.

Please help!!!! Severe clitoral laceration

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Cookiemarie123
  • June 3, 2013
  • 05:25 AM

Hi, I have spent hours searching & cannot find any answers.

I am 21 years old. Last night my boyfriend ACCIDENTALLY bit my clitorous EXTREMELY HARD. This pain was more severe than childbirth. I had severe bleeding for 3 hours last night. I spent most of my day in the emergency room in absolute horrifying embarrassment.

I was discharged with a prescription for Percocet and a anti biotic.

The "final diagnosis" was clitoral laceration by human bite. 5 obgyns checked me. One said I have a large blood clot. One said my clitorous will most likely fall off in time. Another told me I need stitches but that would cause more harm than good. So I have no idea what's going on.

I come close to passing out everytime j try to take a look for myself. Complete horror.my clitorous is not recognizable.

It looks like the hood above my clitorous is completely gone. My actual clitorous looks like it was cut off and a stump remains as of it were a tree. Where the rest of my clitorous use to be is a blue\purple mass of flesh. It is dramatically skinnier and pointier than my clitorous. It is very long.

I am in extreme pain even after taking my prescribed percocets and antibiotics. I even threw in a muscle relaxer than I'm prescribed for a unrelated issue. I am in sheer panick.

Does anyone have any ideas as to what the "purple/blue" mass is where my clitorous used to be?? Please please please help me.

I appreciate any and all responses!


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?